# SDR ABXA9800126

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 99105019
- Condition: Cracked
- Location: Bs 408
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT CUSP WEB AT STATION 408 CRACKED.  REPLACED CUSP WEB IAW DC9 SRM 51-30-2.
